Tromsø 90-37, Norway
Department of Mathematics and Statistics, the Arctic University of Norway
Kruglikov B., Vollmer A., Lukes-Gerakopoulols G.
On Integrability of Certain Rank 2 Sub-Riemannian Structures
2017, vol. 22, no. 5, pp. 502-519
We discuss rank 2 sub-Riemannian structures on low-dimensional manifolds and prove that some of these structures in dimensions 6, 7 and 8 have a maximal amount of symmetry but no integrals polynomial in momenta of low degrees, except for those coming from the Killing vector fields and the Hamiltonian, thus indicating nonintegrability of the corresponding geodesic flows.